# SDR SWIA200617669

- Difficulty date: November 28, 2006
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 18,670 hours, 27,237 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT TRACK CORRODED AT END TO ABOUT 4" FEET BY GALLEY.  INSTALLED LEFT FLOOR SEAT TRACK AFT SECTION FROM SEAT 9A TO GALLEY.
